Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marie2004

HydraFacial two months past Accutane. Is this OK?

Finished Accutane slightly over two months ago (5o mg per day, 6 months) all clear but have lot of pigmentation and some scarring.

I was wandering if anyone has done Hydrafacial shortly after taking Accutane, should I wait longer or it's OK to have it done as apparently could help with hydration and it's so mild it can even be done while on Accutane? From researching it it did't look that mild, people reported mild  redness and tightness even if they had normal skin.

I don't want to rush into this and "undo" the good work Accutane has done, Dr said it can be done but I would like to make sure if it's really going to help or am I just being sold extra treatment  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×